Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Schramm's Formula and the Green's Function for Multiple SLE
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). KTH Royal Inst Technol, Dept Math, S-10044 Stockholm, Sweden..ORCID iD: 0000-0001-6191-7769
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2019 (English)In: Journal of statistical physics, ISSN 0022-4715, E-ISSN 1572-9613, Vol. 176, no 4, p. 873-931Article in journal (Refereed) Published
Abstract [en]

We construct martingale observables for systems of multiple SLE curves by applying screening techniques within the CFT framework recently developed by Kang and Makarov, extended to admit multiple SLEs. We illustrate this approach by rigorously establishing explicit expressions for the Green's function and Schramm's formula in the case of two curves growing towards infinity. In the special case when the curves are "fused" and start at the same point, some of the formulas we prove were predicted in the physics literature.

Place, publisher, year, edition, pages
SPRINGER , 2019. Vol. 176, no 4, p. 873-931
Keywords [en]
Integral asymptotics, Conformal field theory, Schramm-Loewner evolution
National Category
Telecommunications
Identifiers
URN: urn:nbn:se:kth:diva-257558DOI: 10.1007/s10955-019-02325-0ISI: 000479257200005Scopus ID: 2-s2.0-85067080891OAI: oai:DiVA.org:kth-257558DiVA, id: diva2:1353834
Note

QC 20190924

Available from: 2019-09-24 Created: 2019-09-24 Last updated: 2019-09-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Lenells, Jonatan

Search in DiVA

By author/editor
Lenells, JonatanViklund, Fredrik
By organisation
Mathematics (Div.)
In the same journal
Journal of statistical physics
Telecommunications

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf